# SDR DALA2024012601168

- Difficulty date: December 22, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 53,405 hours, 27,566 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 1"BY 1" HOLE IN COMPOSITE FAIRING JUST BELOW REFUEL PANEL ON BELLY OF A/C RT SIDE. CORRECTIVE ACTION: REPAIRED PANEL PER A319 SRM 53-35-11-300-007, OK FOR SERVICE. (5374405)
